# SDR AWXA200700957

- Difficulty date: July 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5961254, LEFT WING NR 2 SLAT LOWER SURFACE SKIN CRACKED, SS 235, SS 245 AND SS 253.5.  REPAIRED LEFT WING NR 2 SLAT LOWER SURFACE SKIN, SS 235, SS 245 AND SS 253.5 IAW B737-300 SRM 57-43-01.
